Preferred Language
Articles
/
bsj-877
Orthogonal Functions Solving Linear functional Differential EquationsUsing Chebyshev Polynomial
...Show More Authors

A method for Approximated evaluation of linear functional differential equations is described. where a function approximation as a linear combination of a set of orthogonal basis functions which are chebyshev functions .The coefficients of the approximation are determined by (least square and Galerkin’s) methods. The property of chebyshev polynomials leads to good results , which are demonstrated with examples.

Crossref
View Publication Preview PDF
Quick Preview PDF
Publication Date
Thu Nov 17 2022
Journal Name
Journal Of Interdisciplinary Mathematics
Results of Differential Sandwich Theorem of the Univalent Functions Associated with Generalized Salageon Integro-Differential Operator
...Show More Authors

View Publication
Scopus (2)
Scopus Clarivate Crossref
Publication Date
Wed Jun 01 2022
Journal Name
Baghdad Science Journal
Third Order Differential Subordination for Analytic Functions Involving Convolution Operator
...Show More Authors

       In the present paper, by making use of the new generalized operator, some results of third order differential subordination and differential superordination consequence for analytic functions are obtained. Also, some sandwich-type theorems are presented.

View Publication Preview PDF
Scopus (7)
Crossref (6)
Scopus Clarivate Crossref
Publication Date
Sat Dec 01 2018
Journal Name
Ain Shams Engineering Journal
A semi-analytical iterative method for solving differential algebraic equations
...Show More Authors

View Publication
Crossref (8)
Crossref
Publication Date
Mon Sep 23 2019
Journal Name
Baghdad Science Journal
New Approach for Solving Three Dimensional Space Partial Differential Equation
...Show More Authors

This paper presents a new transform method to solve partial differential equations, for finding suitable accurate solutions in a wider domain. It can be used to solve the problems without resorting to the frequency domain. The new transform is combined with the homotopy perturbation method in order to solve three dimensional second order partial differential equations with initial condition, and the convergence of the solution to the exact form is proved. The implementation of the suggested method demonstrates the usefulness in finding exact solutions. The practical implications show the effectiveness of approach and it is easily implemented in finding exact solutions.

       Finally, all algori

... Show More
View Publication Preview PDF
Scopus (22)
Crossref (10)
Scopus Clarivate Crossref
Publication Date
Sun Jul 04 2021
Journal Name
(al-qadisiyah-journal Of Pure Science(qjps
Reliable Iterative Method for solving Volterra - Fredholm Integro Differential Equations
...Show More Authors

The aim of this paper is to propose a reliable iterative method for resolving many types of Volterra - Fredholm Integro - Differential Equations of the second kind with initial conditions. The series solutions of the problems under consideration are obtained by means of the iterative method. Four various problems are resolved with high accuracy to make evident the enforcement of the iterative method on such type of integro differential equations. Results were compared with the exact solution which exhibits that this technique was compatible with the right solutions, simple, effective and easy for solving such problems. To evaluate the results in an iterative process the MATLAB is used as a math program for the calculations.

View Publication
Publication Date
Tue Sep 30 2014
Journal Name
Iosr Journal Of Mathematics
Modification Adomian Decomposition Method for solving Seventh OrderIntegro-Differential Equations
...Show More Authors

In this paper, a method based on modified adomian decomposition method for solving Seventh order integro-differential equations (MADM). The distinctive feature of the method is that it can be used to find the analytic solution without transformation of boundary value problems. To test the efficiency of the method presented two examples are solved by proposed method.

View Publication
Publication Date
Mon Mar 08 2021
Journal Name
Baghdad Science Journal
using collocation method for solving differential equations with time lag
...Show More Authors

in this paper the collocation method will be solve ordinary differential equations of retarted arguments also some examples are presented in order to illustrate this approach

View Publication Preview PDF
Publication Date
Sun Sep 06 2015
Journal Name
Baghdad Science Journal
Oscillations of Third Order Half Linear Neutral Differential Equations
...Show More Authors

In this paper the oscillation criterion was investigated for all solutions of the third-order half linear neutral differential equations. Some necessary and sufficient conditions are established for every solution of (a(t)[(x(t)±p(t)x(?(t) ) )^'' ]^? )^'+q(t) x^? (?(t) )=0, t?t_0, to be oscillatory. Examples are given to illustrate our main results.

View Publication Preview PDF
Crossref
Publication Date
Sat Feb 19 2022
Journal Name
Advances In Continuous And Discrete Models
Geometric properties of the meromorphic functions class through special functions associated with a linear operator
...Show More Authors
Abstract<p>According to the theory of regular geometric functions, the relevance of geometry to analysis is a critical feature. One of the significant tools to study operators is to utilize the convolution product. The dynamic techniques of convolution have attracted numerous complex analyses in current research. In this effort, an attempt is made by utilizing the said techniques to study a new linear complex operator connecting an incomplete beta function and a Hurwitz–Lerch zeta function of certain meromorphic functions. Furthermore, we employ a method based on the first-order differential subordination to derive new and better differential complex inequalities, namely differential subordinations.</p>
View Publication Preview PDF
Scopus (8)
Crossref (3)
Scopus Clarivate Crossref
Publication Date
Thu Oct 26 2017
Journal Name
International Journal Of Pure And Applied Mathematics
ON CONVEX FUNCTIONS, $E$-CONVEX FUNCTIONS AND THEIR GENERALIZATIONS: APPLICATIONS TO NON-LINEAR OPTIMIZATION PROBLEMS
...Show More Authors

Contents IJPAM: Volume 116, No. 3 (2017)

View Publication